# SDR USAA001528

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 10 INCHES BY 3 INCHES, STATION 540-520 AND STRINGER 276 KEEL BEAM.  CORROSION LEVEL 1.  TREATED AND PRIMED PER SRM.  (M)
